A further remark concerning Nagel cevians.

W. Janous

Elemente der Mathematik (1988)

  • Volume: 43, Issue: 4, page 116-119
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Janous, W.. "A further remark concerning Nagel cevians.." Elemente der Mathematik 43.4 (1988): 116-119. <http://eudml.org/doc/141434>.

author = {Janous, W.},
journal = {Elemente der Mathematik},
keywords = {Nagel cevians},
number = {4},
pages = {116-119},
title = {A further remark concerning Nagel cevians.},
url = {http://eudml.org/doc/141434},
volume = {43},
year = {1988},

AU - Janous, W.
TI - A further remark concerning Nagel cevians.
JO - Elemente der Mathematik
PY - 1988
VL - 43
IS - 4
SP - 116
EP - 119
KW - Nagel cevians
UR - http://eudml.org/doc/141434
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.